Applicable Analysis and Discrete Mathematics Vol. 8, No 1 (March, 2014)

Electronic version posted on March 21, 2014.

Printed version appeared on March 21, 2014.

  • Title:
    COINCIDENCE PROBLEMS FOR GENERALIZED CONTRACTIONS
    Authors:
    Jesús Garcia Falset, Oana Maria Mleşniţe
    Classification:
    2000 Mathematical Subject Classification: 47H10, 54H25
    Keywords:
    Keywords and phrases: Coincidence problem, φ-contraction mapping, separate contraction, fixed point, generalized Ulam-Hyers stability
    Doi:
    Doi: 10.2298/AADM131031021F
    Download:
    Download
  • Title:
    FORBIDDEN SETS OF PLANAR RATIONAL SYSTEMS OF DIFFERENCE EQUATIONS WITH COMMON DENOMINATOR
    Authors:
    Ignacio Bajo
    Classification:
    2000 Mathematical Subject Classification: 39A05, 39A20
    Keywords:
    Keywords and phrases: Difference equations, rational system, forbidden set, affine transformations
    Doi:
    Doi: 10.2298/AADM131108022B
    Download:
    Download
  • Title:
    EFFECTIVE ROUGH BOUNDARY PARAMETRIZATION FOR REACTION-DIFFUSION SYSTEMS
    Authors:
    C. Mocenni, E. Sparacino, J. P. Zubelli
    Classification:
    2000 Mathematical Subject Classification: 35B27, 35Q80, 35K57
    Keywords:
    Keywords and phrases: Reaction-diffusion equations, multiple-scale analysis, rough boundaries
    Doi:
    Doi: 10.2298/AADM140126002M
    Download:
    Download
  • Title:
    LEBESGUE-STIELTJES INTEGRAL AND YOUNG’S INEQUALITY
    Authors:
    Milan Merkle, Dan Marinescu, Monica M. R. Merkle, Mihai Monea, Marian Stroe
    Classification:
    2000 Mathematical Subject Classification: 26D10, 28A25, 60E05
    Keywords:
    Keywords and phrases: Young’s inequality, Lebesgue-Stieltjes integral, integration by parts, change of variables, generalized inverse
    Doi:
    Doi: 10.2298/AADM131211024M
    Download:
    Download
  • Title:
    ON AN EFFICIENT METHOD FOR THE SIMULTANEOUS APPROXIMATION OF POLYNOMIAL MULTIPLE ROOTS
    Authors:
    Miodrag Petković, Ljiljana Petković, Jovana Džunić
    Classification:
    2000 Mathematical Subject Classification: 65H04, 26C10, 65F15
    Keywords:
    Keywords and phrases: Polynomial roots, multiple roots, simultaneous methods, acceleration of convergence
    Doi:
    Doi: 10.2298/AADM140310005P
    Download:
    Download
  • Title:
    THE MOTIF PROBLEM: GEOMETRIC REPRESENTATIONS OF SETS OF EQUIVALENCE RELATIONS
    Authors:
    E. Rodney Canfield, Ron Fertig, R. Daniel Mauldin, David Moews
    Classification:
    2000 Mathematical Subject Classification: 05B30, 05C65
    Keywords:
    Keywords and phrases: Duality, linear programming, Hölder’s inequality, hypergraphs
    Doi:
    Doi: 10.2298/AADM140126001C
    Download:
    Download
  • Title:
    DETECTING WHEELS
    Authors:
    Emilie Diot, Sébastien Tavenas, Nicolas Trotignon
    Classification:
    2000 Mathematical Subject Classification: 05C85, 05C75, 05C17
    Keywords:
    Keywords and phrases: Wheel, Detection, Truemper configurations
    Doi:
    Doi: 10.2298/AADM131128023D
    Download:
    Download
  • Title:
    MORE ON NON-REGULAR BIPARTITE INTEGRAL GRAPHS WITH MAXIMUM DEGREE 4 NOT HAVING ±1 AS EIGENVALUES
    Authors:
    Nair M.M. de Abreu, Krystyna T. Balińska, Slobodan K. Simić, Krzysztof T. Zwierzyński
    Classification:
    2000 Mathematical Subject Classification: 05C05
    Keywords:
    Keywords and phrases: Adjacency matrix, graph spectrum, integral graph
    Doi:
    Doi: 10.2298/AADM140228004A
    Download:
    Download
  • Title:
    THE DIFFERENTIAL AND THE ROMAN DOMINATION NUMBER OF A GRAPH
    Authors:
    Sergio Bermudo, Henning Fernau, José M. Sigarreta
    Classification:
    2000 Mathematical Subject Classification: 05C69, 05C76, 68R10, 05C85
    Keywords:
    Keywords and phrases: Roman domination, differential, domination number, line graph, approxi- mation algorithms, parameterized algorithms
    Doi:
    Doi: 10.2298/AADM140210003B
    Download:
    Download